# SDR ASAA0995916

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A46002
- Part serial: 000938
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER LOWER SURFACE SKIN HAS OUT OF LIMITS DENTS 45.5 FROM I/B END 1.8 AFT OF FWD EDGE.  REPAIRED DENTS ON NR 7 LOWER SURFACE AT 45.5 FROM I/B END 1.8 AFT OF FWD EDGE FABRICATED DOUBLER.
